Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
192 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Diahrea 3 days ago took pepto bismol now dark stool

Premium Questions

Dr. Grzegorz Stanko MD

Hello doctor, I just went to the bathroom and my stool was dark green and black I took Pepto bismol three days ago for a stomachache can that be it? Also I have been... View answer

Answered by : Dr. Grzegorz Stanko ( General Surgeon)
Dr. Pavan Kumar Gupta MD

12 days after a prsite cleanse my stool got from loose to watery. I took Pepto Bismol 2 days ago to counteract but it did not help. My stool is still black tary this... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)
Dr.   Binu Parameswaran Pillai MD

I had a total Thyroidectomy 10 days ago and now taking Levothyroxine 100 mg. I am experiencing severe reflux symptoms and even two times esophageal spasms. Last night I took a pepto tablet 1... View answer

Answered by : Dr. Binu Parameswaran Pillai ( Endocrinologist)
Dr. Ratnakar Kini MD

I took 2 tablespoons of peptides bismol because of some painful gas 5 days ago. Ever since my stool has been dark greenish. I thought the effect would be gone and I m getting worried. The... View answer

Answered by : Dr. Ratnakar Kini ( Gastroenterologist)
Dr. Jasvinder Singh MD

not noticed any cramping today. Dark black / XXXXXXX normally formed stools today ( I did take pepto bismol ...'t feel sick at this point so kept eating. Maybe two hours later would have... View answer

Answered by : Dr. Jasvinder Singh ( Internal Medicine Specialist)

Public Forum Discussions

Dr. Balshree Sharma MD

I had an upset stomach on Friday and took one dose of Pepto Bismol mid afternoon. I have not taken ... the restroom. I read that it s normal for Pepto to cause black stool but I m... View answer

Answered by : Dr. Balshree Sharma ( Dentist)
Dr.       Dorina Gurabardhi MD

Can pepto bismol raise your glucose levels? I had just started on glimeprimide 4 days ago. 2mg ... eating a soup at 3pm ct and taking pepto at 1245pm ct is 166. ... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr. Michelle Gibson James MD

Why are my BMs still blackish green and stink? Four days ago I became ill with 101.5 temp vomiting and diarrhea. Day two was without the nausea but with fever of 101 and diarrhea. Yesterday with... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr.    Mohammed Taher Ali MD

I am on warfarin & have had severe dirarhea for days. Took pepto bishop for the nausea, stomach ... or the medication I was taking to stop them? I am to hold warfarin for 3days & only... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr. Akash Kumar MD

my husband thought I said take a cup of pepto bismol, instead of a tablespoon....that was 3 hrs ago. He just threw up, looked like it was all the pepto bismol......he took... View answer

Answered by : Dr. Akash Kumar ( General & Family Physician)

Mobile Questions and Answers

Dr. Pavan Kumar Gupta MD

Hello, Pepto bismol is known to cause black stools. If stools remain black inspite of stopping pepto bismol ,then it could be bleeding. Stop pepto bismol and see your...

Dr. Mahesh Koregol MD

Hi Stop using it for 2 days and see if it affects

Dr. Robert Galamaga MD

Hello and thank you for the question. I would wait about 30 minutes before taking the Advil. This will make sure that the Advil is absorbed appropriately. Thanks again for sending your question. Dr. Galamaga